# SDR SWAA013252

- Difficulty date: December 4, 2001
- Submitted: December 6, 2001
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 53,512 hours, 53,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND STRINGER TIE CLIPS CRACKED (2 EA) AT BS 616, STRS 5L AND 5R.  REMOVED AND REPLACED TIE CLIPS PER SRM.
